Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ivmi

did anyone still have problems with skin healing 7 months post accutane?

Recommended Posts

I'm now 6 months and a week post accutane...my skin is still very thin and i have all my red marks just like they were one month after accutane...is this still normal? or i should start to consider it as a permanent side effect...i took accutane for 9 days, but I have much problem becouse of it...

Share this post


Link to post
Share on other sites
of course its for liofe

don't be so pessimistic...at least i still struggle not to be...it has passed only 6 months...maybe i need more time...it's not ok to make such conclusions about something, you scare people! I mean you scare me!

Share this post


Link to post
Share on other sites

yeah, i know you've said to me once...but what i tried to say is that it doesnt mean that it will be a permanent side effect for everyone...i've heard that people recovered from it...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×